American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M26) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] David J. Platt. Isolating some non-trivial zeros of zeta. Math. Comp. 86 (2017) 2449-2467.
Abstract, references, and article information   
View Article: PDF

[2] Takashi Nakamura. Zeros of polynomials of derivatives of zeta functions. Proc. Amer. Math. Soc. 145 (2017) 2849-2858.
Abstract, references, and article information   
View Article: PDF

[3] A. Languasco, A. Perelli and A. Zaccagnini. An extended pair-correlation conjecture and primes in short intervals. Trans. Amer. Math. Soc. 369 (2017) 4235-4250.
Abstract, references, and article information   
View Article: PDF

[4] Yu. V. Matiyasevich. Riemann's zeta function and finite Dirichlet series. St. Petersburg Math. J. 27 (2016) 985-1002.
Abstract, references, and article information   
View Article: PDF

[5] David J. Platt. Numerical computations concerning the GRH. Math. Comp. 85 (2016) 3009-3027.
Abstract, references, and article information   
View Article: PDF

[6] Jan Büthe. Estimating $\pi(x)$ and related functions under partial RH assumptions. Math. Comp. 85 (2016) 2483-2498.
Abstract, references, and article information   
View Article: PDF

[7] D. J. Platt and T. S. Trudgian. On the first sign change of $\theta(x) -x$. Math. Comp. 85 (2016) 1539-1547.
Abstract, references, and article information   
View Article: PDF

[8] Steven M. Gonek. A note on finite Euler product approximations of the Riemann zeta-function. Proc. Amer. Math. Soc. 143 (2015) 3295-3302.
Abstract, references, and article information   
View Article: PDF

[9] R. de la Bretèche and G. Tenenbaum. D\'erivabilit\'e ponctuelle d'une int\'egrale li\'ee aux fonctions de Bernoulli. Proc. Amer. Math. Soc. 143 (2015) 4791-4796. MR 3391036.
Abstract, references, and article information   
View Article: PDF

[10] Yannick Saouter, Timothy Trudgian and Patrick Demichel. A still sharper region where $\pi(x)-{\mathrm{li}}(x)$ is positive. Math. Comp. 84 (2015) 2433-2446. MR 3356033.
Abstract, references, and article information   
View Article: PDF

[11] Jan Büthe. A method for proving the completeness of a list of zeros of certain L-functions. Math. Comp. 84 (2015) 2413-2431. MR 3356032.
Abstract, references, and article information   
View Article: PDF

[12] D. G. Best and T. S. Trudgian. Linear relations of zeroes of the zeta-function. Math. Comp. 84 (2015) 2047-2058.
Abstract, references, and article information   
View Article: PDF

[13] Takashi Nakamura. A modified Riemann zeta distribution in the critical strip. Proc. Amer. Math. Soc. 143 (2015) 897-905.
Abstract, references, and article information   
View Article: PDF

[14] Laura Faber and Habiba Kadiri. New bounds for $\psi(x)$. Math. Comp. 84 (2015) 1339-1357.
Abstract, references, and article information   
View Article: PDF

[15] T. S. Trudgian. An improved upper bound for the error in the zero-counting formulae for Dirichlet $L$-functions and Dedekind zeta-functions. Math. Comp. 84 (2015) 1439-1450.
Abstract, references, and article information   
View Article: PDF

[16] Jean-Louis Nicolas and Jonathan Sondow. Ramanujan, Robin, highly composite numbers, and the Riemann Hypothesis. Contemporary Mathematics 627 (2014) 145-156.
Book volume table of contents   
View Article: PDF

[17] XiaoSheng Wu. A note on the distribution of gaps between zeros of the Riemann zeta-function. Proc. Amer. Math. Soc. 142 (2014) 851-857.
Abstract, references, and article information   
View Article: PDF

[18] Yannick Saouter and Herman te Riele. Improved results on the Mertens conjecture. Math. Comp. 83 (2014) 421-433.
Abstract, references, and article information   
View Article: PDF

[19] Machiel van Frankenhuijsen. Riemann Zeros in Arithmetic Progression. Contemporary Mathematics 600 (2013) 365-380.
Book volume table of contents   
View Article: PDF

[20] Hafedh Herichi and Michel L. Lapidus. Fractal Complex Dimensions, Riemann Hypothesis and Invertibility of the Spectral Operator. Contemporary Mathematics 600 (2013) 51-89.
Book volume table of contents   
View Article: PDF

[21] M. Ram Murty and Kathleen L. Petersen. A Bombieri-Vinogradov theorem for all number fields. Trans. Amer. Math. Soc. 365 (2013) 4987-5032.
Abstract, references, and article information   
View Article: PDF

[22] C. Delaunay, E. Fricain, E. Mosaki and O. Robert. Zero-free regions for Dirichlet series. Trans. Amer. Math. Soc. 365 (2013) 3227-3253.
Abstract, references, and article information   
View Article: PDF

[23] S. M. Gonek, S. J. Lester and M. B. Milinovich. A note on simple $a$-points of $L$-functions. Proc. Amer. Math. Soc. 140 (2012) 4097-4103.
Abstract, references, and article information   
View Article: PDF

[24] S. M. Gonek. Finite Euler products and the Riemann hypothesis. Trans. Amer. Math. Soc. 364 (2012) 2157-2191. MR 2869202.
Abstract, references, and article information   
View Article: PDF

[25] H. M. Bui, M. B. Milinovich and N. C. Ng. A note on the gaps between consecutive zeros of the Riemann zeta-function. Proc. Amer. Math. Soc. 138 (2010) 4167-4175. MR 2680043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Guanghua Ji. Lower bounds for moments of automorphic $L$-functions over short intervals. Proc. Amer. Math. Soc. 137 (2009) 3569-3574. MR 2529862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jerzy Kaczorowski and Kazimierz Wiertelak. Oscillations of a given size of some arithmetic error terms. Trans. Amer. Math. Soc. 361 (2009) 5023-5039. MR 2506435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Andre Reznikov. Rankin-Selberg without unfolding and bounds for spherical Fourier coefficients of Maass forms. J. Amer. Math. Soc. 21 (2008) 439-477. MR 2373356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kevin A. Broughan and A. Ross Barnett. Linear law for the logarithms of the Riemann periods at simple critical zeta zeros. Math. Comp. 75 (2006) 891-902. MR 2196998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. Paszkiewicz and A. Schinzel. On the least prime primitive root modulo a prime. Math. Comp. 71 (2002) 1307-1321. MR 1898759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 57 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia